| Model Number |
OF-B120 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lot number is unavailable.Evaluation summary: it was caused due to the valve worn out.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
This event occurred at the time of before use.There was no report of patient harm.The suction valve was used for half of year; the sealed ring drops and it affected function.